# SDR MWEA060218

- Difficulty date: August 7, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 50,305 hours, 47,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTS AT ROW NR 10 INOPERATIVE.  REPAIRED BROKEN WIRE.
